# SDR SWAA982708

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: A Hyd System
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT A SYSTEM FAILED.  REMOVED AND REPLACED HYD LINE LT W/W OPS AND LK CHECK OK PER BOEING MM.(LPG 223150)
